MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/pgmj.67.784.195

Медицинская библиотека · Postgraduate medical journal · 1991

Sjögren-like pluriglandular exocrine insufficiency after drug-induced toxic epidermal necrolysis.

Sabán J, Pais J R, Rodríguez J L, Boixeda D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present the case of a patient that progressively developed xerophthalmia, xerostomia, cutaneous xerosis and exocrine pancreatic insufficiency 3 months after metamizole-induced toxic epidermal necrolysis. Though the association of Sjögren's syndrome and exocrine pancreatic impairment is well established, the Sjögren-like syndrome after drug-induced toxic epidermal necrolysis in association with such a wide exocrine glandular insufficiency has not been previously described, to our knowledge.

Для цитирования: Sabán J, Pais J R, Rodríguez J L, Boixeda D. Sjögren-like pluriglandular exocrine insufficiency after drug-induced toxic epidermal necrolysis.. Postgraduate medical journal. 1991. DOI: 10.1136/pgmj.67.784.195.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.